# SDR 9620589946

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAILCONE EMERGENCY LIGHT AND POWER SUPPLY LOOSE FROM BRACKET.  REPLACED POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK NORMAL.
